# SDR CA100729003

- Difficulty date: July 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737248C
- Aircraft time: 68,719 hours
- Engine: Pwa JT8D9A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shutoff Valve
- Part number: 10605532
- Condition: Fractured
- Location: Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE WHEN THE MAIN CARGO DOOR WAS CLOSING A HYD LEAK WAS NOTICED IN THE LT WHEEL WELL.  CARGO DOOR SHUTOFF VALVE FOUND LEAKING.  UPON FURTHER INVESTIGATION THE VALVE HSG WAS DISCOVERED FRACTURED.  VALVE REPLACED AND NO LEAKS FOUND.
